MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the report, "the in-line suction catheter break at the swivel connection.Patient was manually ventilated , so the vent circuit and in-line sxn cath could be changed." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per the report, "the in-line suction catheter break at the swivel connection.".

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25355975
Report Number1417592-2026-01946
Device Sequence Number13274071
Product Code OFR
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNCPDS14
Device Lot Number06925110011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown